# SDR WTAA960068B

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter Ind
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SMF - LEFT ENGINE FUEL FILTER LIGHT ILLUMINATED ON TAKEOFF ROLL ABOVE 50 PERCENT TORQUE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DETERMINED TO BE INDICATION PROBLEM.  DEFERRED FUEL FILTER LIGHT PER MEL 73-33-1.  MAINTENANCE PROCEDURES COMPLIED WITH NO CONTAMINATION OF FILTERS NOTED DURING INSPECTION.  AIRCRAFT RETURNED TO SERVICE.  DEFERRAL SUBSEQUENTLY CORRECTED BY THE INSPECTION OF THE INDICATION SYSTEM AND THE REPLACEMENT OF THE HIGH AND LOW PRESSURE FUEL FITLERS.  (M)
